Ask an expert
Question

30 Jul 2007

Fertility Treatment
Hi, I had a miscarriage in January and my doctor did all kinds of tests. He discovered that the endometrial lining in my uterus was not thick enough to support a growing infant and put me on Femoston 1/10, as a side effect of those hormones is that the lining will thicken. It took me 2 years to fall pregnant and I have now completed the hormones, but have had no luck in falling pregnant again. I am quite desperate and don't know what to do anymore. I was wondering if something like Clomid would help me and if I should try to get it.? And also is it possible that my falling pregnant the first time might have just been a fluke? I have also heard somebody talking about Dr. Collins fertility tablets, what is it, and can I get it somewhere and will it help? Please help me!! I have made another apointment with my doctor, but he can only see me on the 27th of August. Maybe you can give me some advise in the meantime. Thank you.
Answer 882 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Vixen
I don't know Dr Collins' fertility tablets. Clomid is only recommended if you are not ovulating, and won't help if the problem is in the uterus. It also needs to be taken under medical supervision as it is not side-effect free! Are you with a specialist in infertility? Your husband's sperm should also be tested to see if the problem does not lie with him. Then they should determine if you are in fact ovulating regularly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote